# SDR ASOA00095

- Difficulty date: August 26, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FLT 4715 - WHILE EN ROUTE FROM SAV TO DFW, THE CAPTAINS WINDSHIELD SHATTERED.  CREW FOLLOWED ABNORMAL PROCEDURES FROM QRH 11-8.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY IN JAN.  MAINTENANCE REPLACED THE CAPTAINS WINDSHIELD.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
